# SDR AALA202511208783

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 69,190 hours, 29,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Displaced
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT THE GIRT BAR ON THE RIGHT AFT IS MISSING A PIECE. INSTALLED RELEASE STOP ASSEMBLY SPRING CLIP ON GIRT BAR AT RIGHT AFT DOOR. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
